@turnitaround Thank you for your concern, yes I hope my current spell gets better soon too. I’m on day 7 and it has gotten worse in the past almost 48 hrs. I can hardly walk/stand without feeling like I’m going to fall over. The twitching is almost constant, it takes me about 3 hours to fall asleep/for the twitching to stop and allow me to sleep. I can barely move to the bathroom, let alone get things for myself. I’ve never been this bad for so long.
I really don’t know what to do. Yes, still no meds besides the Xanax. The Xanax doesn’t even seem to help the twitching or the swaying/imbalance at all. Usually the Xanax helps most of my symptoms at least some and temporarily. My now former neurologist wanted me to stop doing med trials because I was so sensitive to them & she thought they were doing more harm than good. I told her as scared as I’ve gotten to try them I still don’t think I’m going to get better without one at this point. I need to find a new neurologist but haven’t found one to line up yet. My psychiatrist has been prescribing the meds anyway and can still prescribe ones to try. I was working with a therapist for a little while on my fear of starting the meds. It seemed like the therapy was going to help at first. She mainly does exposure therapy but told me it wouldn’t be necessary for my treatment, but then after the 6th visit she said she didn’t know how to help me other than spinning me around in a chair to make me dizzier & do other exposures like that. NO THANK YOU!!! All I would need would be for that chair spinning to trigger another vertigo attack, since it’s been 2 years since my last full blown vertigo attack & I’m still recovering/suffering from it.
No, I don’t follow the diet, but there are foods I have found that trigger things that I have eliminated.
I know for my medication anxiety I can’t try another one until this horrible spell subsides, but I don’t see how it’s going to subside other than time. I’ve never been this dizzy and incapacitated. And the twitching is nasty and has never lasted so long.
I’m glad your last attack was fairly short lived and you felt normal the next day. I hope you’re still able to continue off the meds, but it would be certainly understandable if you went back on the Amitriptyline.